# SDR UALA2012100805696

- Difficulty date: October 7, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 55,275 hours, 6,595 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT DOOR 5 RIGHT INOP.  REPAIRED CORRODED EEL POWER STRIPS.
